# SDR ALGA088095

- Difficulty date: July 14, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76A
- Aircraft serial: 760267
- Aircraft time: 17,351 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: E6893673
- Part serial: CI20092
- Condition: Inoperative
- Location: Gearbox
- Part time: 219 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/M GEAR REMOVED FOR INSPECTION IAW SBT-076 REMOVED AND REPLACED T/M GEAR.
